# SDR HEER20151001743

- Difficulty date: October 1, 2015
- Submitted: October 2, 2015
- Operation: General aviation
- Aircraft: N941PH
- Make and model: Skrsky S92A
- Aircraft serial: 920210
- Aircraft time: 1,467 hours
- System (JASC): 2612 · Fire Detection
- Part: Wire Harness
- Part number: 9231004201041
- Condition: Damaged
- Location: Fire Detector
- Stage of operation: HO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PICKED UP TO HOVER, STARTED TAKEOFF.  NR 2 ENGINE FIRE LIGHT ILLUMINATED WITH AUDIO FIRE NR 2.  REPLACED NR 2 AFT FLAME DETECTOR HARNESS ASSY.
